# SDR HEEA107924

- Difficulty date: January 5, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N590AE
- Make and model: Snias AS350B3
- Aircraft serial: 3733
- Aircraft time: 1,111 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Part number: 350A08291028
- Condition: Burned
- Location: Map Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT A SLIGHT BURNING SMELL WAS DETECTED BY THE CREW.  LATER PILOT ALSO SMELLED BURNING SMELL, SHUT OFF HEATER, BUT COULD NOT LOCATE OR ELIMINATE SMELL ENTIRELY.  UPON LANDING, SMELL INTENSIFIED.  AIRCRAFT WAS TAKEN OUT OF SERVICE AT  3:05 HOURS AND MAINTENANCE NOTIFIED.  MAINTENANCE FOUND REAR NVG MAP LIGHTS HAD BURNT GLUE WHICH HOLDS LENSES ON MAP LIGHTS.  NO FURTHER SMELL WHEN LIGHTS WERE EXTINGUISHED.  AIRCRAFT RETURNED TO SERVICE.
